MAUDE Adverse Event Report: HOLOGIC, INC. BIOZORB LP; MARKER, RADIOGRAPHIC, IMPLANTABLE

HOLOGIC, INC. BIOZORB LP; MARKER, RADIOGRAPHIC, IMPLANTABLE
Catalog Number F0221
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
Hologic, biozorb lp marker, ref f0221, lot 22a20rl.Use by date does not match box.Product expiration dated contained inside of outer box has different expiration date from outside label.Internal expiration date 2022-02-20, outer box expiration date displays 2024-07-08.Product not used on patient.Reported to vendor.Fda safety report id# (b)(4).

Brand Name
BIOZORB LP
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
HOLOGIC, INC.
MDR Report Key14376111
Report NumberMW5109654
Device Sequence Number17556141
Product Code NEU
UDI-Device Identifier25420045514024
UDI-Public(01)25420045514024(17)240708(10)
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2022
Device Catalogue NumberF0221
Device Lot Number22A20RL
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/11/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown